# SDR 2000UALA00042

- Difficulty date: January 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 35,950 hours, 5,725 cycles
- Engine: Pwa PW4060
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Failed
- Location: Video Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RTF, AMBER ALERT.  BURNING SMELL IN CABIN, MOSTLY AROUND SEAT 1C.  *S/D*  VDB SMELLS BURNT.  REPLACED SEAT 1C VDB, OPS CHECK GOOD.
